# SDR SIMA20160119001

- Difficulty date: January 19, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 27,880 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 65, BETWEEN STRINGER 17L & 18L IS CRACKED.  R & R SHEAR CLIP AT FRAME 65 IAW SRM 51-40-02.
